# SDR LR7A2023122703338

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,245 hours, 9,771 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 54H60117
- Part serial: 234043
- Condition: Damaged
- Location: Propeller
- Part time: 36,388 hours, 18,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, E, J, A

## Discrepancy

DURING SCHEDULED FLIGHT #3 AND #4 PROP LOW OIL LIGHT CAME ON SIMULTANEOUSLY FOLLOWED BY RPM FLUXING OUT OF LIMITS WITHIN MINUTES. BOTH #3 AND #4 ENGINES WERE SHUTDOWN IN ACCORDANCE WITH LAC QRH. AN EMERGENCY WAS DECLARED, FUEL WAS DUMPED AND REQUESTED AN IMMEDIATE RETURN TO ANCHORAGE INTERNATIONAL AIRPORT.  / #3 PROP S/N: 234043 - TSN: 36388 / CSN: 18885 / TSO: 3993 / TSC:2353  / #4 PROP S/N: N219677 - TSN: 98525 / CSN: 49911 / TSO: 441 / TSC:321  / REMOVED AND REPLACED #3 & #4  PROPS IAW HN6101.  / LP# 52572
